| Catalog Number |
129402060 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/26/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Revision total knee replacement; dr (b)(6); (b)(6) on (b)(6) 2018 - patient underwent primary tkr on (b)(6) 2016 where an lcs component was implanted (dr (b)(6), (b)(6) hospital).Patient was doing well until approximately 12 moths post surgery when he describes "something happened".Following this incident his knee has become progressively more painful.X rays show the femoral component has come loose and is sitting in a flexed position.There also appears to be lucent lines under the tibial component.A decision was made to revise the knee - dr (b)(6), (b)(6) on (b)(6) 2018.On opening the knee the femoral component was loose.There appeared to be debonding at the cement implant interface.The surgeon commented that this may have been a result of his cement technique which he has now modified.The tibial component was relatively well fixed.All components were removed and a pfc tc3 rp with sleeves on both the femur and tibia implanted.Male patient initials (b)(6).
Additional Manufacturer Narrative
Additional narrative: product complaint # = > (b)(4).Investigation summary = > depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot = > null.Device history batch = > null.Device history review = > null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.